MAUDE Adverse Event Report: BECTON DICKINSON AND CO. 32 G X 4 MM BD ULTRA FINE¿ INSULIN PEN NEEDLE; HYPODERMIC PEN NEEDLE

BECTON DICKINSON AND CO. 32 G X 4 MM BD ULTRA FINE¿ INSULIN PEN NEEDLE; HYPODERMIC PEN NEEDLE
Catalog Number 320122
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event is unknown.The date received by the manufacturer is used.(b)(4).Device evaluation: results- a sample is not available for investigation.A review of the device history record cannot be completed as the lot number was not provided for this incident.Conclusion- without a sample, an absolute root cause for this incident cannot be determined.
 
Event or Problem Description
It was reported that the customer was recapping the needle after her injection and received a needle stick injury to her finger.

Brand Name
32 G X 4 MM BD ULTRA FINE¿ INSULIN PEN NEEDLE
Common Device Name
HYPODERMIC PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key6017378
Report Number9616656-2016-00064
Device Sequence Number13629391
Product Code FMI
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K131358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number320122
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2016
Initial Report FDA Received Date10/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;